Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
142 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Could using medicines for prolonged erection effect health and married life?

i use pills for long time erection, using pills i intercourse with my girl friend for 3 to 4 times a day, this is once is 3 weeks of a month. will this effect my health and marriage life, but i do sex only with her and i have never thought of going to anyone else also, am 29 years old i stay in chennai,
Sat, 27 Mar 2021
Report Abuse
General & Family Physician 's  Response
Hello,

Medications for prolonged erection if used for a long time in excess may cause health issues later in life. Medicines should never be used in over dose, it may cause vision problems later in life. Decrease of blood flow to the optic nerve may cause sudden vision loss.

Other side effects are headache, flushing, muscle pain, back ache, low BP, insomnia, etc. It may cause dependency on the medicine and affect married life. Take medicine only when required. If ED or premature ejaculation problems arise if you don't take the medicine then that can affect your ML.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Nupur K., General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Could using medicines for prolonged erection effect health and married life?

Hello, Medications for prolonged erection if used for a long time in excess may cause health issues later in life. Medicines should never be used in over dose, it may cause vision problems later in life. Decrease of blood flow to the optic nerve may cause sudden vision loss. Other side effects are headache, flushing, muscle pain, back ache, low BP, insomnia, etc. It may cause dependency on the medicine and affect married life. Take medicine only when required. If ED or premature ejaculation problems arise if you don t take the medicine then that can affect your ML. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Nupur K., General & Family Physician